• mγ-Continuous Multifunction in Fuzzy Setting

    Anjana Bhattacharyya

    Department of Mathematics, Victoria Institution (College), 78 B, A.P.C. Road, Kolkata – 700009, India.

    Abstract: In this paper a new type of fuzzy multifunction is introduced between a set having minimal structure and a fuzzy topological space by introducing m-γ-open set in m-space. Several characterizations and properties of this fuzzy multifunction are studied here. Also the mutual relationships of this newly defined fuzzy multifunction with the fuzzy multifunctions defined in [8] are established here.

    Keywords:  m-γ-open set, m-γ-compact space, m-γ-frontier of a set, fuzzy compact space, m-extremally disconnected space.

    Pages: 257 – 279 | Full PDF Paper